# SDR AU971510

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: CF6RHFRAF1
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH OUTBOARD THRUST REVERSER CORRODED AND DAMAGED. METAL STRUT LEADING EDGE DAMAGED AREA BROKEN OFF AND LODGED IN CASCADE FORWARD RECESS CAUSING A BLOCKER DOOR TO BREAK AND SEVERE BLOCKER DOOR CARRIAGE DAMAGE.
